Milnor's link invariants attached to certain Galois groups over Q

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

This is a résumé of the author's recent work on certain analogies between primes and links. The purpose of this article is to introduce a new invariant, called Milnor invariant, in algebraic number theory, based on an analogy between the structure of a certain Galois group over the rational number field and that of the group of a link in three dimensional Euclidean space. It then turns out that the Legendre, Rédei symbols are interpreted as our link invariants. We expect that this is a tip of an arithmetical theory after the model of link theory which may give a new insight in algebraic number theory. The details will be published elsewhere.

Original languageEnglish
Pages (from-to)18-21
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume76
Issue number2
DOIs
Publication statusPublished - 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Milnor's link invariants attached to certain Galois groups over Q'. Together they form a unique fingerprint.

Cite this